# SDR SIMA200203702

- Difficulty date: February 2, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1366
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5058 - EMERGENCY LIGHTS INOPERATIVE.  RAI EMERGENCY BATTERY PACK AT 73WL.  OPS CHECK GOOD.  (M)
